# SDR 03FDEA01409

- Difficulty date: September 2, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11
- Aircraft serial: 48791
- Aircraft time: 16,223 hours, 3,678 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part serial: UNKNOWN
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP I/B DRIVE ARM ATTACHMENT BORE (FLAP SIDE) CORRODED.
